English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Homological stability for Artin monoids

MPS-Authors
/persons/resource/persons251060

Boyd,  Rachael
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

1808.07722.pdf
(Preprint), 495KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Boyd, R. (2020). Homological stability for Artin monoids. Proceedings of the London Mathematical Society, 121(3), 537-583. doi:10.1112/plms.12335.


Cite as: http://hdl.handle.net/21.11116/0000-0007-1709-6
Abstract
We prove that certain sequences of Artin monoids containing the braid monoid as a submonoid satisfy homological stability. When the $K(\pi,1)$ conjecture holds for the associated family of Artin groups this establishes homological stability for these groups. In particular, this recovers and extends Arnol'd's proof of stability for the Artin groups of type $A$, $B$ and $D$.